# SDR CALA9800682

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK ON LT MLG WHEEL WELL AFT WEB VERTICAL STIFFENER.  THE STIFFENER WAS REMOVED AND A NEW STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 53-53-01, 51-21-01, AND 51-31-01.
